# SDR MWEA97093

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Part number: 5910233503
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TAIL CONE DID NOT DROP OFF PROPERLY DURING TEST.  MAINT RIGGED TAILCONE CABLES AND LUBED LATCHES IAW DOUGLAS MM 53-50-3.
